Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 37, NWS Dodge City, KS

May 5, 2008Ellis County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 5, 2008, 4:58 PM CDT for Ellis County, Kansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2008, 4:58 PM CDT (21:58 UTC)
Expired
May 5, 2008, 5:17 PM CDT
In force
19 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

County Ellis County, KS

The radar

The Grand Island radar (KUEX), 146 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 052158
SVRDDC
KSC051-052230-
/O.NEW.KDDC.SV.W.0037.080505T2158Z-080505T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
458 PM CDT MON MAY 5 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ELLIS COUNTY IN CENTRAL KANSAS.

* UNTIL 530 PM CDT

* AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED OVER EXTREME NORTHEASTERN
  ELLIS COUNTY...OR 10 MILES NORTH OF EMMERAM...MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHEASTERN ELLIS COUNTY.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

THIS WARNING EXTENDS THE PREVIOUS WARNING ISSUED FOR NORTHEAST ELLIS
COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3912 9902 3901 9902 3900 9902 3908 9917
      3913 9917 3914 9909 3914 9908 3914 9904
TIME...MOT...LOC 2158Z 284DEG 26KT 3909 9902

$$

UMSCHEID
1 follow-up statement
000 
WWUS53 KDDC 052217
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
517 PM CDT MON MAY 5 2008

KSC051-052227-
/O.CAN.KDDC.SV.W.0037.000000T0000Z-080505T2230Z/
ELLIS KS-
517 PM CDT MON MAY 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLIS COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3912 9902 3901 9902 3900 9902 3908 9917
      3913 9917 3914 9909 3914 9908 3914 9904
TIME...MOT...LOC 2217Z 284DEG 26KT 3906 9885

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:36 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 5, 3:36 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
336 PM CDT MON MAY 5 2008

.DISCUSSION...

DAYS 1-2...

ALL THE INGREDIENTS ARE COMING TOGETHER FOR THUNDERSTORMS THROUGH
EARLY AFTERNOON WEDNESDAY.

A DEEP UPPER TROUGH OFF OF BAJA WILL EJECT EAST ACROSS THE
SOUTHERN ROCKIES AND SOUTHERN PLAINS THROUGH WEDNESDAY. AHEAD OF THIS
SYSTEM, RICH GULF MOISTURE WILL CONTINUE TO FLOW NORTHWARD FROM THE
GULF OF MEXICO. A DRYLINE WAS SITUATED FROM CENTRAL NM INTO SE CO
AND FAR WESTERN KS THIS AFTERNOON. AN OUTFLOW FROM NOCTURNAL
STORMS STRETCHED FROM GARDEN CITY TO FAR NORTHERN OKLAHOMA.

ALTHOUGH JET STREAK DYNAMICS ARE RATHER WEAK THIS AFTERNOON, SW KS
IS STILL UNDERNEATH A BROAD UPPER JET THAT WILL HELP VENTILATE AND
MAINTAIN ANY STORMS THAT DEVELOP ALONG THE DRYLINE AND OUTFLOW
BOUNDARY. GIVEN THE STRONG SFC HEATING AND COLD MID LEVEL TEMPS,
CAPPING WILL NOT BE AN ISSUE. STORMS THAT DEVELOP THIS EVENING
WILL LIKELY LINGER MOST OF THE NIGHT AS CONVERGENCE INCREASES
ALONG THE NORTHERN EDGE OF THE NOCTURNAL LOW LEVEL JET. IN FACT
ELEVATED STORMS WERE ONGOING IN CENTRAL KS THIS AFTERNOON. IT IS
FAIRLY UNUSUAL FOR ELEVATED CONVECTION TO PERSIST ALL DAY.

AFTER A BREAK MID TO LATE TUESDAY MORNING, A DRYLINE WILL HELP
INITIATE STORMS TUESDAY AFTERNOON, ESPECIALLY ALONG AND EAST OF A
LINE FROM SCOTT CITY TO LIBERAL. ALSO, TONIGHTS STORMS WILL
PROBABLY LEAVE AN OUTFLOW BOUNDARY ACROSS SOUTHERN KANSAS, AND
THIS BOUNDARY COULD ALSO SERVE TO INITIATE STORMS.

STORMS TUESDAY AFTERNOON WILL LIKELY LINGER INTO TUESDAY NIGHT AS
A STRONG SHORTWAVE TROUGH APPROACHES FROM THE SW. THIS SYSTEM WILL
BE PASSING TO OUR SOUTH ON WEDNESDAY. THE MODELS INDICATE THAT
MOISTURE WILL WRAP AROUND THE SYSTEM INTO CENTRAL AND SOUTHERN
KANSAS AND POSSIBLY AS FAR WEST AS DODGE CITY. AS THE MID LEVEL
COLD COOL ARRIVES, THUNDERSTORMS WILL DEVELOP BY MID TO LATE
MORNING AND THEN PROGRESS ACROSS SOUTHERN KANSAS INTO EARLY
AFTERNOON.

WITH SEVERAL ROUNDS OF STORMS EXPECTED, A FEW PLACES MAY SEE
EXCESSIVE RAIN AMOUNTS WHICH COULD CAUSE FLOODING. OF COURSE,
AS IS TYPICAL IN SOUTHWEST KANSAS, THERE WILL BE PLACES THAT
RECEIVE MUCH LESS RAIN.

OVERNIGHT LOWS WILL BE QUITE MILD GIVEN THE HIGH DEWPOINTS. BUT
OUTFLOW FROM STORMS COULD STILL COOL TEMPS INTO THE UPPER 50S.

MAXES TUESDAY MAY BE SIMILAR TO TODAY. BUT TONIGHTS STORMS AND
LEFTOVER MESOSCALE OUTFLOW BOUNDARIES COULD KEEP CERTAIN AREAS
COOLER THAN OTHERS. TODAY IS A GOOD EXAMPLE OF THIS. MCS ACTIVITY
PERSISTED THROUGH THE DAY IN CENTRAL KS AND THEY STAYED MUCH
COOLER.

DAYS 3-7...

AN UPPER LOW OVER WESTERN OKLAHOMA WILL MOVE RAPIDLY EASTWARD BY
THURSDAY MORNING WITH ANY LINGERING WRAP AROUND PRECIP MOVING OUT
TOWARD MORNING. SEVERAL SHORTWAVE TROUGHS IN WESTERLY FLOW ALOFT ARE
SCHEDULED TO MOVE ACROSS THE REGION WITH THE FIRST ONE ON FRIDAY AND
ANOTHER MORE SUBSTANTIAL WAVE ON SATURDAY THEN RIDGING ON MONDAY
MORNING. THE FIRST WAVE WILL PUSH A SURFACE LOW NEAR ELKHART TO THE
SOUTH OF THE AREA AND INTO OKLAHOMA ON FRIDAY FOLLOWED BY ANOTHER
LOW PRESSURE SYSTEM MOVING AGAIN NEAR ELKHART TO THE SOUTH OF THE
DODGE CITY CWA INTO THE WEEKEND. MUCH OF THE PRECIP WILL STAY MAINLY
SOUTH. THERE COULD BE SOME PERIODS OF LOW STRATUS IN THE MORNINGS
WITH UPSLOPE FLOW. AS FOR TEMPERATURES THE OVERNIGHT LOWS SHOULD BE
MOSTLY IN THE 40S WITH HIGHS IN THE 60S TO NEAR 70 WITH A WARMING
TREND ON MONDAY IN THE MID TO UPPER 70S.

.AVIATION...

SCATTERED SEVERE THUNDERSTORMS WITH HAIL UP TO 2 INCHES AND WINDS TO
70 MPH WILL BE FORMING ALONG AN OUTFLOW BOUNDARY NEAR THE GCK AND
DDC TAF SITES INTO THE EVENING. WINDS ON THE NORTH SIDE OF THIS
BOUNDARY ARE SOUTHEASTERLY WHILE TO THE SOUTH THEY ARE SOUTHERLY
FROM 15 TO 25KTS. OTHER THUNDERSTORMS MAY STAY JUST NORTH OF THE
HAYS AREA. THE THUNDERSTORMS WILL BECOME MORE NUMEROUS IN THE
EVENING AND ARE EXPECTED TO CONTINUE THROUGH 12Z TUESDAY. YOU CAN
EXPECT VFR CONDITIONS EXCEPT AROUND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  83  57  70 /  60  50  60  60
GCK  60  83  55  67 /  60  40  40  40
EHA  58  84  55  69 /  50  30  30  20
LBL  61  85  56  70 /  60  40  40  40
HYS  61  78  57  67 /  50  30  60  70
P28  63  82  62  76 /  60  60  60  90

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN24/06
Hazardous weather outlook, May 5, 11:06 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1106 AM CDT MON MAY 5 2008

KSZ045-064-076>078-086-087-061100-
NESS-HODGEMAN-HASKELL-GRAY-FORD-SEWARD-MEADE-
1106 AM CDT MON MAY 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE AFTER 4 PM. THESE STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY
WITH LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ043-044-061>063-074-075-084-085-061100-
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-MORTON-STEVENS-
1106 AM CDT MON MAY 5 2008 /1006 AM MDT MON MAY 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE AFTER 1 PM. THESE STORMS COULD BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND
EVENING WITH LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL BE NEEDED AFTER 1 PM CDT THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-046-061100-
TREGO-ELLIS-RUSH-
1106 AM CDT MON MAY 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS
AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE AFTER 6 PM. THESE STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY
WITH LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ065-066-079>081-088>090-061100-
PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-BARBER-
1106 AM CDT MON MAY 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS AND SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE AFTER 7 PM. THESE STORMS WILL PROBABLY
NOT BE SEVERE...BUT SMALL HAIL AND GUSTY WINDS UP TO 50 MPH ARE
POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY
WITH LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED AFTER 7 PM THIS EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, May 5, 11:58 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1158 AM CDT MON MAY 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             7 S VODA                38.94N 100.03W
05/05/2008  E0.75 INCH       TREGO              KS   PUBLIC

&&

RBURG
Local storm report, May 5, 4:07 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
407 PM CDT MON MAY 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             19 NNE LAKIN            38.19N 101.12W
05/05/2008  E1.75 INCH       KEARNY             KS   TRAINED SPOTTER

&&

MB
Local storm report, May 5, 4:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
441 PM CDT MON MAY 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             3 N LAKIN               37.99N 101.27W
05/05/2008  E0.88 INCH       KEARNY             KS   TRAINED SPOTTER

0437 PM     HAIL             SCOTT CITY              38.48N 100.91W
05/05/2008  E1.00 INCH       SCOTT              KS   PUBLIC

&&

BURGERT
Local storm report, May 5, 4:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
451 PM CDT MON MAY 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             SCOTT CITY              38.48N 100.91W
05/05/2008  E1.75 INCH       SCOTT              KS   BROADCAST MEDIA

&&

BURGERT
Local storm report, May 5, 4:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
453 PM CDT MON MAY 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             11 NNW EMMERAM          39.12N 99.20W
05/05/2008  E1.00 INCH       ELLIS              KS   PUBLIC

&&

BURGERT
Special weather statement, May 5, 4:56 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
456 PM CDT MON MAY 5 2008

KSZ084-052245-
MORTON-
456 PM CDT MON MAY 5 2008

...SIGNIFICANT WEATHER ADVISORY FOR MORTON COUNTY...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF RICHFIELD...MOVING EAST AT 27
MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN NORTHERN MORTON COUNTY...INCLUDING THE CITY OF
RICHFIELD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3738 10156 3715 10156 3714 10203 3737 10203
TIME...MOT...LOC 2156Z 259DEG 24KT 3727 10190

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 5:11 AM CDTSpecial Weather StatementDDCNess49 min
May 5, 5:23 AM CDTSevere Thunderstorm WarningDDCHodgeman, Ness52 min
May 5, 5:51 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego39 min
May 5, 5:58 AM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush47 min
May 5, 6:54 AM CDTSevere Thunderstorm WarningDDCTrego51 min
May 5, 7:15 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego10 min
May 5, 7:47 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego43 min
May 5, 8:22 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego38 min
May 5, 11:08 AM CDTAreal Flood WarningDDCEllis, Trego6 hr
May 5, 3:58 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott47 min
May 5, 4:07 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny38 min
May 5, 4:32 PM CDTSevere Thunderstorm WarningDDCScott28 min
May 5, 4:36 PM CDTSevere Thunderstorm WarningDDCEllis24 min
May 5, 4:40 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny50 min
May 5, 4:54 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness51 min
May 5, 4:56 PM CDTSpecial Weather StatementDDCMorton49 min
May 5, 5:00 PM CDTSevere Thunderstorm WarningDDCLane, Scott30 min
May 5, 5:13 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens47 min
May 5, 5:14 PM CDTSevere Thunderstorm WarningDDCFinney46 min
May 5, 5:22 PM CDTSevere Thunderstorm WarningDDCFinney, Scott38 min
May 5, 5:34 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness56 min
May 5, 5:53 PM CDTSevere Thunderstorm WarningDDCGrant, Stevens52 min
May 5, 5:58 PM CDTSevere Thunderstorm WarningDDCFinney47 min
May 5, 6:28 PM CDTSevere Thunderstorm WarningDDCHodgeman28 min
May 5, 6:41 PM CDTSevere Thunderstorm WarningDDCFinney, Gray49 min
May 5, 6:57 PM CDTSpecial Weather StatementDDCSeward, Stevens48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.